Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


Deformations of canonical singularities

Author: Yujiro Kawamata
Journal: J. Amer. Math. Soc. 12 (1999), 85-92
MSC (1991): Primary 14B07, 14E30, 14F17
MathSciNet review: 1631527
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that small deformations of canonical singularities are canonical.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14B07, 14E30, 14F17

Retrieve articles in all journals with MSC (1991): 14B07, 14E30, 14F17

Additional Information

Yujiro Kawamata
Affiliation: Department of Mathematical Sciences, University of Tokyo, Komaba, Meguro, Tokyo, 153-8914, Japan

PII: S 0894-0347(99)00285-4
Keywords: Canonical singularity, deformation
Received by editor(s): January 31, 1998
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia